# SDR SWAA096956

- Difficulty date: November 3, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 46,850 hours, 38,539 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Support Fitting
- Part number: 656544851
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING NR 4 SPOILER I/B ACTUATOR SUPPORT FITTING CRACKED.  REMOVED AND REPLACED FITTING PER SRM.
